# SDR ASAA2021082635806

- Difficulty date: August 26, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 47,676 hours, 14,069 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 29329
- Condition: Inoperative
- Location: Left Ecs Bay
- Part time: 12,369 hours, 3,608 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL. RESETS WITH MASTER CAUTION RESET. GROUNDED - YES. (RESOLVED ON W/O: 1883867 TASKCARD: N/R-00001 ) REMOVED AND REPLACED LH TEMPERATURE CONTROL VALVE IAW B737-800 AMM 21-51-10-000-801 AND 21-51-10-400-801, ETOPS GROUND FUNCTIONAL CHECK AND LEAK CHECK GOOD IAW AMM 21-51-10-400-801 PARAGRAPH F. CLEARS MEL 21-32B, CONTROL NUMBER 26030508 REMOVED, SEAMC JOE NOTIFIED, NO AIRCRAFT CONFIGURATION CHANGE.
